Discrete ham sandwich theorems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)291-298
JournalEuropean Journal of Combinatorics
Volume2
StatePublished - 1981

Cite this

Discrete ham sandwich theorems. / Spencer, Joel.

In: European Journal of Combinatorics, Vol. 2, 1981, p. 291-298.

Research output: Contribution to journalArticle

@article{ab0582f1d4d64653b0b7fc61cc799bab,
title = "Discrete ham sandwich theorems",
author = "Joel Spencer",
year = "1981",
language = "English (US)",
volume = "2",
pages = "291--298",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Discrete ham sandwich theorems

AU - Spencer, Joel

PY - 1981

Y1 - 1981

M3 - Article

VL - 2

SP - 291

EP - 298

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

ER -